# SDR DL72E990502

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER LIGHTS TURN ON AND OFF WITHOUT CONTROL SWITCH TURNED ON.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
